# SDR MASA2012100625217

- Difficulty date: October 6, 2012
- Submitted: October 7, 2012
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 20,049 hours, 16,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FOUND LEFT ON DURING PRE-FLIGHT INSPECTION AND WOULD NOT TEST.  MAINTENANCE CHARGED THE EMERGENCY EXIT LIGHTING SYSTEM WITH AIRCRAFT POWER (APU).
